# SDR DALA2015032502376

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK -Y765, FRAME 41 TO 47 IN PASSENGER CABIN L=3.6 90", W=0.362", D=0.049".  EVALUATED SEAT TRACK AND FOUND OUT LIMITS ON JOB CARD 2500-2031.  REPLACED SEAT TRACK -Y765 LOCATED BETWEEN FRAME 41 TO FRAME 47 IAW SRM 51-72-11 AND DWG D53371000;
